Hongyu He
Hongyu He
Professor, Louisiana State University
כתובת אימייל מאומתת בדומיין alum.mit.edu
כותרת
צוטט על ידי
צוטט על ידי
שנה
Modeling gene expression with differential equations
T Chen, HL He, GM Church
Biocomputing'99, 29-40, 1999
10771999
A systems model of vesicle trafficking in Arabidopsis pollen tubes
N Kato, H He, AP Steger
Plant Physiology 152 (2), 590-601, 2010
442010
Unitary representations and theta correspondence for type I classical groups
H He
Journal of Functional Analysis 199 (1), 92-121, 2003
192003
Picard groups of Siegel modular 3-folds and θ-liftings
H He, JW Hoffman
J. Lie Theory 22 (3), 769-801, 2012
172012
Theta correspondence I—semistable range: Construction and irreducibility
H He
Communications in Contemporary Mathematics 2 (02), 255-283, 2000
172000
Compactification of classical groups
H He
Communications in Analysis and Geometry 10 (4), 709-740, 2002
122002
On the Gan–Gross–Prasad conjecture for U (p, q)
H He
Inventiones mathematicae 209 (3), 837-884, 2017
102017
Unipotent representations and quantum induction
H He
arXiv preprint math/0210372, 2002
102002
Eigenvectors and reconstruction
H He
arXiv preprint math/0607142, 2006
82006
An analytic compactification of symplectic group
HL He
Journal of Differential Geometry 51 (2), 375-399, 1999
81999
Howe's rank and dual pair correspondence in semistable range
HL He
Massachusetts Institute of Technology, 1998
81998
Nonvanishing of a certain sesquilinear form in the theta correspondence
H He
Representation Theory of the American Mathematical Society 5 (15), 437-454, 2001
72001
Wave front sets of reductive Lie group representations
B Harris, H He, G Ólafsson
arXiv preprint arXiv:1308.1863, 2013
62013
Associated varieties and Howe’s N-spectrum
H He
Pacific Journal of Mathematics 237 (1), 97-119, 2008
62008
Compositions of theta correspondences
H He
Advances in Mathematics 190 (2), 225-263, 2005
62005
Generalized matrix coefficients of Unitary Representations
H He
arXiv preprint arXiv:1307.7360, 2013
52013
Reconstruction and higher-dimensional geometry
H He
Journal of Combinatorial Theory, Series B 97 (3), 421-429, 2007
42007
On matrix valued square integrable positive definite functions
H He
Monatshefte für Mathematik 177 (3), 437-449, 2015
32015
Picard groups of Siegel modular threefolds and theta lifting
W Hoffman, H He
preprint, 2007
32007
Certain L2-norms on automorphic representations of SL (2)
H He
arXiv preprint arXiv:2008.09235, 2020
22020
המערכת אינה יכולה לבצע את הפעולה כעת. נסה שוב מאוחר יותר.
מאמרים 1–20